# SDR SWAA2022061514067

- Difficulty date: June 1, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500B STR 26L CLIP UNDER INTERCOSTAL CRACKED / [01] REMOVED CLIP AT FWD CARGO COMP STA 500B AND STR 26L REF B737-700 SRM 51-40-02;[02] VERIFIED STEP 1 OK TO INSTALL NEW CLIP;[03] INSTALLED NEW CLIP AT FWD CARGO COMP STA 500B STR 26L REF B737-700 SRM 51-40-02 AND DWG 143A7505;[04] VERIFIED STEP 3
